when ever im just sitting around relaxing. my heart out of no where makes me loose my breath and feels like it's skipping..so i cough take make it stop doing that.take deep breathes..but why does it do that?? i ask my doc but she said nothing
Thu, 17 Dec 2009
Share on Facebook
Share on Twitter
Share on Google+
Doug, you should be careful recommending potassium supplements to people. You can actually have too much potassium. Too much or too little can be dangerous. You should only be taking a supplement like potassium if lab work shows that you are deficient. Potassium has to do with the electrical conduction of your heart. So....be careful. Remember Dr. Kevorkian? He "helped" people die by using potassium injections.
As for the question, I think the above answer would be a good starting point, log your episodes.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]